# SDR MWEA050031

- Difficulty date: April 8, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 55,574 hours, 19,088 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 720000025
- Part serial: P725987D
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

CREW HEARD A LOUD NOISE FROM THE LEFT SIDE AND NOTED POWER LOSS AND OIL PRESSURE ON THE NUMBER ONE ENGINE.  REMOVED AND REPLACED LEFT ENGINE.
